Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 815156, 9 pages
http://dx.doi.org/10.1155/2014/815156
Research Article

The Generalization Complexity Measure for Continuous Input Data

1Departamento de Lenguajes y Ciencias de la Computación, Universidad de Málaga, 29071 Málaga, Spain
2Facultad de Matemática, Astronomía y Física, Universidad Nacional de Córdoba, 5000 Córdoba, Argentina

Received 18 December 2013; Accepted 5 March 2014; Published 10 April 2014

Academic Editors: B. Liu and T. Zhao

Copyright © 2014 Iván Gómez et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Iván Gómez, Sergio A. Cannas, Omar Osenda, José M. Jerez, and Leonardo Franco, “The Generalization Complexity Measure for Continuous Input Data,” The Scientific World Journal, vol. 2014, Article ID 815156, 9 pages, 2014. https://doi.org/10.1155/2014/815156.